# SDR UIEA2015110100599

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,914 hours, 22,655 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 8TC34ABV1
- Part serial: FDTP8314
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OIL TEMP BLANKED OUT IN FLIGHT.  TROUBLE SHOT IAW FIM 79-34TR807.  FOUND RT ENG TEMP TX BROKEN OFF, R & R.  PERFORMED LEAK CHECK & OPERATIONS CHECK TEST 3 IAW AMM 79-34-001 & 71-00-00.  OK FOR SERVICE.
